Acute myocardial infarction associated with high dose intravenous immunoglobulin infusion for autoimmune disorders. A study of four cases.

@article{Elkayam2000AcuteMI,
  title={Acute myocardial infarction associated with high dose intravenous immunoglobulin infusion for autoimmune disorders. A study of four cases.},
  author={Ori Elkayam and Daphna Paran and Ron Milo and Yaron Davidovitz and Dorit Almoznino-Sarafian and David W Zeltser and Michael Yaron and Dan Caspi},
  journal={Annals of the rheumatic diseases},
  year={2000},
  volume={59 1},
  pages={77-80}
}
OBJECTIVE To report on four patients with autoimmune disorders who developed acute myocardial infarction (MI) during or soon after treatment with high dose intravenous immunoglobulins (IVIG) and to determine the clinical profile of patients prone to this complication. METHODS The clinical history of the four patients is reported with details concerning age, sex, indication for IVIG treatment, risk factors, timing of the MI and outcome. The relevant medical literature has been reviewed… CONTINUE READING

Citations

Publications citing this paper.
Showing 1-10 of 34 extracted citations

Similar Papers

Loading similar papers…